# SDR ASOA2018100445231

- Difficulty date: September 24, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 36,674 hours, 34,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R320039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2743351 OP 138 FRAME CORRODED AT FS 310.00 BETWEEN STR 26L-26R. C/A REMOVED AND REPLACED FRAME IAW AMM 51-42-06,51-42-21.
